# SDR SWAA2023062050674

- Difficulty date: May 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5 AT LBL43 AND WL208.1 AT AFT GALLEY AREA 2023-334412<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN:210138103; DUE DATE:02-MAY-24;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM BSTA 986.5 AT LBL 43. AND WL 208.1 AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. FIG. 205. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM BSTA 986.5 AT LBL 43. AND WL 208.1 AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. FIG. 205. SEE INDIVIDUAL SIGN OFF BELOW.RII CERTIFIED
